# SDR 2003UALA00303

- Difficulty date: March 19, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 43,828 hours, 7,168 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED ON TOP CAP BS 859.3, LBL 52 AND ENDS AT BS 890.  MAJOR REPAIR ACCOMPLISHED. REMOVED DAMAGED AREA AND FABRICATED REPAIR.
